A member asked:

Why does carbimazole cause swelling of feet and ankles?

A doctor has provided 1 answer
Dr. Marybeth Crane answered

Specializes in Podiatry

Not commonly: It is not a common side effect of carbimazole to cause swelling. Much more common to cause a rash. It is used for the treatment of hyperthyroidism and can cause ankle swelling and.

Answered 11/11/2019

5.3k views

Thank

Related Questions

A member asked:

What could cause the pain and swelling on top of my foot and outside of ankle?

2 doctors weighed in across 2 answers

A member asked:

What could cause painless swelling after an ankle / foot injury?

6 doctors weighed in across 3 answers

A member asked:

Could a knee bandage cause ankle and foot swelling?

7 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question